Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Vanishing of $L^2$–Betti numbers and failure of acylindrical hyperbolicity of matrix groups over rings

Feng Ji and Shengkui Ye

Algebraic & Geometric Topology 17 (2017) 2825–2840
Bibliography
1 U Bader, A Furman, R Sauer, Weak notions of normality and vanishing up to rank in L2–cohomology, Int. Math. Res. Not. 2014 (2014) 3177 MR3217658
2 A Bak, K–theory of forms, 98, Princeton Univ. Press (1981) MR632404
3 A Bak, N Vavilov, Normality for elementary subgroup functors, Math. Proc. Cambridge Philos. Soc. 118 (1995) 35 MR1329456
4 M E B Bekka, A Valette, Group cohomology, harmonic functions and the first L2–Betti number, Potential Anal. 6 (1997) 313 MR1452785
5 A Borel, The L2–cohomology of negatively curved Riemannian symmetric spaces, Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985) 95 MR802471
6 F Dahmani, V Guirardel, D Osin, Hyperbolically embedded subgroups and rotating families in groups acting on hyperbolic spaces, 1156, Amer. Math. Soc. (2017) MR3589159
7 W Dicks, P A Linnell, L2–Betti numbers of one-relator groups, Math. Ann. 337 (2007) 855 MR2285740
8 B Eckmann, Lattices, l2–Betti numbers, deficiency, and knot groups, Enseign. Math. 50 (2004) 123 MR2084337
9 M Ershov, A Jaikin-Zapirain, Property (T) for noncommutative universal lattices, Invent. Math. 179 (2010) 303 MR2570119
10 A J Hahn, O T O’Meara, The classical groups and K–theory, 291, Springer (1989) MR1007302
11 A V Jategaonkar, Integral group rings of polycyclic-by-finite groups, J. Pure Appl. Algebra 4 (1974) 337 MR0344345
12 Y Kida, The mapping class group from the viewpoint of measure equivalence theory, 916, Amer. Math. Soc. (2008) MR2458794
13 T Y Lam, Lectures on modules and rings, 189, Springer (1999) MR1653294
14 W Lück, L2–invariants : theory and applications to geometry and K–theory, 44, Springer (2002) MR1926649
15 M Mimura, Superrigidity from Chevalley groups into acylindrically hyperbolic groups via quasi-cocycles, preprint (2015) arXiv:1502.03703
16 M Olbrich, L2–invariants of locally symmetric spaces, Doc. Math. 7 (2002) 219 MR1938121
17 D Osin, Acylindrically hyperbolic groups, Trans. Amer. Math. Soc. 368 (2016) 851 MR3430352
18 J Peterson, A Thom, Group cocycles and the ring of affiliated operators, Invent. Math. 185 (2011) 561 MR2827095
19 A A Suslin, The structure of the special linear group over rings of polynomials, Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977) 235 MR0472792
20 L N Vaseršteĭn, Stabilization for the classical groups over rings, Mat. Sb. 93(135) (1974) 268 MR0338208